# SDR DL757000591

- Difficulty date: March 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N601DL
- Make and model: Boeing 757232
- Aircraft serial: 22808
- Aircraft time: 49,581 hours, 27,616 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Lt Engine Hyd
- Component: Hose, 000AE9016T0
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LT HYD QTY DECREASED TO 0 AND SYS PRESS LIGHT ILLUMINATED.  EICAS MESSAGE L HYD SYS PRESS DISPLAYED AND RUDDER RATIO LIGHT.  REPLACED LT ENGINE HYD OUT PRESSURE LINE AND LT ENGINE HYD  PUMP.  SERVICED LT SYSTEM AND RAN LT ENG ALL CHECK NORMAL.  INSPECTED HYD FILTERS IN LT PYLON PRESSURE AND CASE DRAIN FILTERS, ALL CHECK OK.
